# SDR DALA13044730193

- Difficulty date: September 2, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 73,044 hours, 10,793 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT 32AB-42AB.  MX REPLACED POWER SUPPLY & REPLACED CONNECTOR.  SYS OPS IS NORMAL.
